MAUDE Adverse Event Report: Mainstay Medical Limited ReActiv8 System; ReActiv8 Implantable Pulse Generator

Mainstay Medical Limited ReActiv8 System; ReActiv8 Implantable Pulse Generator
Model Number 5100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient underwent a surgical procedure to explant the reactiv8 system due to a device site infection.Prior to the onset of the infection, the patient had experienced a positive therapeutic response.However, the infection resulted in painful stimulation at the implantable pulse generator (ipg) site, necessitating removal of the system.Culture was taken.No results provided to mainstay medical limited.During the explant procedure, the ipg and left lead were successfully removed intact.However, two electrodes from the right lead remained inside the patient.During extraction, the right lead was inadvertently damaged by a surgical instrument (artery clip), causing the lead to kink.The physician subsequently cut the lead proximal to the damaged section, which limited access to the distal end and left the remaining lead segment insufficiently rigid for complete removal.Despite multiple extraction attempts, the right lead fractured, resulting in retention of two electrodes.No patient harm or injury was reported as a result of this event.The explanted devices were disposed of by the facility and were therefore unavailable for evaluation.Device history records for the ipg and leads, including sterilization documentation, were reviewed.No relevant nonconformances were identified.
 
Additional Manufacturer Narrative
Mml #(b)(4) other device explanted model: 8154 description: reactiv8 implantable stimulation lead serial numbers: (b)(6) udi #s: (b)(4).

Brand Name
ReActiv8 System
Common Device Name
ReActiv8 Implantable Pulse Generator
Manufacturer (Section D)
Mainstay Medical Limited
clonmel house, forster way
swords, co. dublin K67F2 K3
EI  K67F2K3
Manufacturer Contact
liza dominguez
2159 india street
suite 200
san diego, CA 92101
+1(619)206-3331
MDR Report Key50168136
Report Number3021520203-2026-00099
Device Sequence Number5468203
Product Code QLK
UDI-Device Identifier05391527770015
UDI-Public0105391527770015112406121726120221566910H5347
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P190021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number5100
Device Catalogue Number5100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Initial Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexMale
Patient RaceWhite